# SDR SWIA200110032

- Difficulty date: July 16, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 4,562 hours, 6,494 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Defective
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

'DOORS' LIGHT ON MAP ON TAKEOFF ROLL.  7/17/2001 - 'SERVICE' DOOR LIGHT ILLUMINATED DURING TAKEOFF.  ABORTED AND RETURNED TO GATE. FOUND FORWARD FUEL DOOR UNLATCHED.  INSPECTED LATCH FOR CONDITION AND SECURITY.  OPS CHECK GOOD AT THIS TIME.  7/17/2001 - FOUND FUEL DOOR FASTENER UNLATCHED.  RE-SECURED LATCH.  OK TO CONTINUE.  UPDATE REPLACED BOTH OUTBOARD DOOR LATCHES.  OPS CHECK GOOD ON FUEL SERVICES DOOR.
